# SDR AALA972060

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1841-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 RIGHT INBOARD GALLEY SUPPORT BEAM HAS CORROSION.  FABRICATED NEW NR 3 GALLEY SUPPORT BEAM ASSEMBLY.  INSTALLED PER AARD 51-10-00-1 PAGE 1.  (M)
